# SDR SWAA2025122938796

- Difficulty date: November 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222B TOP SURFACE DISBONDED.   TOP SURFACE DAMAGE ON CABIN FLOOR PANEL 222B WAS REPAIRED IAW SRM 53-00-50-2R-1.
